# SDR COEA2025080702708

- Difficulty date: August 7, 2025
- Submitted: August 7, 2025
- Operation: General aviation
- Aircraft: N708FX
- Make and model: Textrn 408
- Aircraft serial: C408004
- Aircraft time: 553 hours, 596 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8737 GEG-YKM AIR TURNBACK NO EMERGENCY DECLARED.   FUEL BYPASS LIGHT TURNED ON DURING CLIMB.   MAINTENANCE REPLACED BOTH FUEL HEATER FILTERS. LEAK CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
